# SDR USAA2012062500007

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: D52279004320200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEFT AFT EMERGENCY EXIT DOOR LATCH STRAP CRACKED.  REPLACED LEFT AFT EMERGENCY EXIT DOOR LATCH STRAP (GUIDE PLATE).
